So, I have been taking the birth control medication Seasonique for 3 years now (I am 19 years old). Just this past week I started having a strange feeling in my chest. It almost feels like a gas bubble most of the time, although sometimes it also feels like I may not be getting enough air into my lungs when I breathe normally. I am hesitant to stop taking the pill because when I was 16 I would spend one week every month feeling like I was litterally being gutted alive. The fear of feeling like that again has prevented me from stopping the pill. I also have a history of lung problems (hospitalized with double pneumonia as a kid, and a couple viral infections in recent years).But I have never felt like this for so long before. Both of my parents are all for me stopping the medication, but say I should wait until May to do so (I'm in college now so if I were to still have the same feeling every month as before it would severely affect my work). So, should I stop taking the medication and hope I outgrew the original reason for taking it ASAP, should I wait until May, or is this just a possible side effect of having been taking it for three years? Wow, that's kind of a really long question...haha sorry about that.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.